Hopf algebras in non-associative Lie theory

  1. Mostovoy, J. 1
  2. Perez-Izquierdo, J.M. 2
  3. Shestakov, I.P. 34
  1. 1 Instituto Politécnico Nacional

    Instituto Politécnico Nacional

    Ciudad de México, México

    ROR https://ror.org/059sp8j34

  2. 2 Universidad de La Rioja

    Universidad de La Rioja

    Logroño, España

    ROR https://ror.org/0553yr311

  3. 3 Universidade de São Paulo

    Universidade de São Paulo

    São Paulo, Brasil

    ROR https://ror.org/036rp1748

  4. 4 Sobolev Institute of Mathematics

    Sobolev Institute of Mathematics

    Novosibirsk, Rusia

    ROR https://ror.org/00shc0s02

Bulletin of Mathematical Sciences

ISSN: 1664-3607

Year of publication: 2014

Volume: 4

Issue: 1

Pages: 129-173

Type: Article

DOI: 10.1007/S13373-013-0049-8 SCOPUS: 2-s2.0-84906483955 WoS: WOS:000339660500005 GOOGLE SCHOLAR
Institutional repository: lock_openOpen access editor


We review the developments in the Lie theory for non-associative products from 2000 to date and describe the current understanding of the subject in view of the recent works, many of which use non-associative Hopf algebras as the main tool.